# SDR BAGA2025081100004

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N220BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55202
- Aircraft time: 7,408 hours, 3,352 cycles
- Engine: PW1521G
- System (JASC): 7520 · Engine Cooling System
- Part: Shutoff Valve
- Part number: 10234151023422
- Part serial: 3AFAB00103MNAD0
- Condition: Failed
- Location: Rt Engine
- Part time: 7,408 hours, 3,352 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN FWD CABIN.   R & R RT ENGINE BAV & ENGINE BUFFER AIR SHUTOFF VALVE.  OPS CHECKED GOOD.  NO MEDICAL ATTENTION NEEDED FOR PAX OR CREW. EMERGENCY WAS DECLARED.
